MAUDE Adverse Event Report: ARTHREX, INC. ACL REPAIR TIGHTROPE, WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. ACL REPAIR TIGHTROPE, WITH INTERNALBRACE; NON-DEGRADABLE FIXATN FASTENER
Model Number ACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament suture surgery the white suture of the device tore which resulted in an unstable reconstruction.Due to the failure, the two fiberrings ar-7282-25-1 could not be used and had to be retrieved out of the patient as well.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to either excessive force used during suture passing or the device coming in contact with another device during use.

Brand Name
ACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18464735
Report Number1220246-2024-00187
Device Sequence Number3166376
Product Code MBI
UDI-Device Identifier00888867363656
UDI-Public00888867363656
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACL REPAIR TIGHTROPE, WITH INTERNALBRACE
Device Catalogue NumberAR-1588R-IB
Device Lot Number15088451
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date01/08/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown